# SDR ABXA9600193

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 3648747
- Condition: Corroded
- Location: Ws 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED RIGHT WING LEADING EDGE HAS CORROSION UNDER RETAINER RING INSIDE PANEL 517B.  REPAIRED RIGHT WING OUTBOARD LEADING EDGE INTERNAL DOUBLER ACCESS PANEL 517B, AT XFS 845 IAW ABX REA-D857-13486-MR.
